MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0535
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that when a surgeon opened the inner blister package, he noticed a foreign material in the package.A spare stem was used instead.

Brand Name
SIZE 5 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8483897
Report Number0002249697-2019-01541
Device Sequence Number19334484
Product Code LPH
UDI-Device Identifier04546540664488
UDI-Public04546540664488
Combination Product (Y/N)N
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number6720-0535
Device Lot Number67562401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR